MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER

BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER
Model Number 2003GE
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This blender was manufactured in 2017.It has never been returned to the manufacturer for any of the recommended factory maintenance, in the 6 years since.We conclude that improper field service played a role in this product problem.
 
Event or Problem Description
The user could not adjust the oxygen % with control knob as desired.No patient injury.

Brand Name
BIO-MED DEVICES
Common Device Name
AIR / OXYGEN BLENDER
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key16953190
Report Number1218704-2023-00001
Device Sequence Number17010965
Product Code BZR
UDI-Device Identifier00813841020010
UDI-Public00813841020010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K925982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2003GE
Device Catalogue Number2003GE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown